# SDR SIMA20130203004

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,148 hours, 19,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108455
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  PART NUMBER 1317.  NO FIX.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY & CHARGER IAW W/C 33-700-19 AND W/C 33-700-13.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
